Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on permutations in a finite field


Author: K. D. Fryer
Journal: Proc. Amer. Math. Soc. 6 (1955), 1-2
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067155-5
MathSciNet review: 0067155
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Permutations in a finite field, Proc. Amer. Math. Soc. vol. 4 (1953) p. 538. MR 0055965 (15:3d)
  • [2] K. D. Fryer, A class of permutation groups of prime degree, Canadian Journal of Mathematics vol. 7 (1955) pp. 24-34. MR 0067888 (16:793a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067155-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society